# SDR SWAA2024031161704

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 41,801 hours, 25,594 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULDNT EXTEND PAST 10* ON APPROACH<[01] TROUBLESHOT PER FIM 27-51 TASK 832. REPLACED LH TE FLAP POSITION SENSOR IN REF TO AMM 27-58-01. OPS CHECK GOOD
